Skip to Content

I started taking this drug in April and now have flooters and flashes of lights... should I worry?

Responses (1)

itsmetoo2 9 Jun 2010

" Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Flecainide:

Blurred vision; constipation; difficulty focusing; dizziness; faintness; headache; nausea; seeing spots; stomach discomfort; tiredness; unsteadiness; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Flecainide:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; difficulty breathing; fainting; fast heartbeat; heart attack; life-threatening irregular heartbeat; lightheadedness; pounding in the chest; seizures; tremor; yellowing of the skin or eyes."

https://www.drugs.com/sfx/flecainide-side-effects.html

I hope this helps

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions